# SDR SWAA094449

- Difficulty date: July 14, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 56,989 hours, 49,148 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: FRF0E16S1SW16
- Condition: Faulty
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DECLARED EMERGENCY, APU FIRE INDICATION IN FLIGHT.  DISCHARGED THE APU FIRE BOTTLE BUT THE FIRE INDICATION STAYED "ON" ALL THE WAY TO LANDING.  REMOVED AND REPLACED M717, M515, M334 APU FIRE DETECTORS.
